# SDR ABXA20120322323

- Difficulty date: March 22, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 72,004 hours, 16,262 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Swivel Fitting
- Part number: 113T11106
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MAIN LANDING GEAR SUPPORT, SIDE STRUT SWIVEL FITTING  CHAFED, CHAFING AT THE BEARING PAD COMMON TO THE OUTBOARD LUG.  PERFORMED LOCAL BENDING MINIMUM REMAINING THICKNESS WAS .301 WORK ACCOMPLISHED PER REA NO, B657-59762-MR.
